RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1037–1039 (Mi dan37062)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Binomial asymptotics for a class of entire functions

V. N. Logvinenko

Kharkov State University

Full text: PDF file (325 kB)

Bibliographic databases:
UDC: 517.535.4+517.432.1
Presented: М. А. Лаврентьев
Received: 11.01.1972

Citation: V. N. Logvinenko, “Binomial asymptotics for a class of entire functions”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1037–1039

Citation in format AMSBIB
\Bibitem{Log72}
\by V.~N.~Logvinenko
\paper Binomial asymptotics for a class of entire functions
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1037--1039
\mathnet{http://mi.mathnet.ru/dan37062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0304662}
\zmath{https://zbmath.org/?q=an:0262.30028}


Linking options:
  • http://mi.mathnet.ru/eng/dan37062
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir Azarin, “On the polynomial asymptotics of subharmonic functions of finite order and their mass distributions”, Zhurn. matem. fiz., anal., geom., 3:1 (2007), 5–12  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:36
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020